MathSciNet Relay Station
MathSciNet bibliographic data
MR2025190 (2004i:34069) 34C05 (34C07)
Sabatini, M. On the period function of $x''+f(x)x\sp {\prime 2}+g(x)=0$. J. Differential Equations 196 (2004), no. 1, 151–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement